MathSciNet Relay Station
MathSciNet bibliographic data
MR168128 (29 #5392) 65.62
Tihonov, A. N.; Samarskiĭ, A. A. Homogeneous difference schemes on irregular meshes. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 2 1962 812–832.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement